# SDR 99ZZZX2723

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1781M
- Make and model: Cessna 210M
- Aircraft serial: 21061959
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Bracket
- Part number: 12310233
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACKET IS THE RUDDER TOP ATTACH POINT.  CORROSION APPEARS TO HAVE STARTED BETWEEN THE ATTACH POINT BRACKET AND THE AFT SPAR.  EVENTUALLY CRACKING THE SPAR AND BRACKET.
